Found 128 results
[ Author(Desc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
De Lellis C..  2002.  Some fine properties of currents and applications to distributional Jacobians.. Proceedings of the Royal Society of Edinburgh: Section A. 132:815–842.PDF icon Edin_2002.pdf (321.76 KB)PDF icon errata_Edin.pdf (97.75 KB)
De Lellis C..  2017.  Notes on hyperbolic systems of conservation laws and transport equations.. Handbook of Differential Equations: Evolutionary Equations, Volume 3 . PDF icon hde51.pdf (749.93 KB)PDF icon Errata_HDE.pdf (111.37 KB)
De Lellis C..  2008.  ODEs with Sobolev coefficients: the Eulerian and the Lagrangian approach.. Discrete and Continuous Dynamical Systems. Series S. 1:405–426.PDF icon Eul_vs_Lag.pdf (277.64 KB)
De Lellis C..  2017.  Il teorema di Schlaefli: un invito alla quarta dimensione. Il Volterriano. 13PDF icon Schlaefli_43.pdf (467.71 KB)
De Lellis C..  2018.  The Onsager theorem. Celebrating the 50th Anniversary of the Journal of Differential Geometry - Lectures given at the Geometry and Topology Conference at Harvard University in 2017. :71–102.PDF icon JDG_11.pdf (403.91 KB)
De Lellis C..  2008.  A note on Alberti's rank-one theorem.. Transport Equations and Multi-D Hyperbolic Conservation Laws. 5:61–74.PDF icon giovanni23.pdf (186.07 KB)PDF icon Errata_R1.pdf (85.14 KB)
De Lellis C., Spadaro E..  2015.  Multiple valued functions and integral currents. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5). 14(4):1239-1269.PDF icon complementi_R.pdf (427.54 KB)
De Lellis C, Zhao Z.  0.  Dirichlet energy-minimizers with analytic boundary. PDF icon DeLellis_Zhao_arXiv4.pdf (343.47 KB)
De Lellis C..  2005.  Blowup of the BV norm in the multidimensional Keyfitz and Kranzer system.. Duke Mathematical Journal. 127:313–339.PDF icon KK_blowup.pdf (215.66 KB)
De Lellis C, Focardi M, Ghinassi S.  0.  Endpoint regularity for 2d Mumford-Shah minimizers: On a theorem of Andersson and Mikayelyan. To appear in Journal de Mathe'matiques Pures et Applique'es. PDF icon DeLellis-Focardi-Ghinassi_journal-amended-4.pdf (553.88 KB)PDF icon Errata-crackip.pdf (136.56 KB)
De Lellis C., Spadaro E., Spolaor L..  2017.  Regularity theory for 2-dimensional almost minimal currents II: branched center manifold. Annals of PDE. 3:1–85.PDF icon CM_52.pdf (679.77 KB)
De Lellis C..  2008.  Le equazioni di Eulero dal punto di vista delle inclusioni differenziali (Italian). Boll. Unione Mat. Ital. (9). 1(3):873-879.PDF icon De_Lellis.pdf (212.78 KB)
De Lellis C, Hirsch J, Marchese A, Spolaor L, Stuvard S.  2022.  Fine structure of the singular set of area minimizing hypersurfaces modulo $p$. PDF icon Even-p-Structure.pdf (547.96 KB)
De Lellis C., Otto F..  2003.  Structure of entropy solutions to the eikonal equation.. Journal of the European Mathematical Society. 5:107–145.PDF icon JEMS.pdf (410.51 KB)
De Lellis C..  2019.  The masterpieces of John Forbes Nash Jr.. The Abel Prize 2013-2017. PDF icon Nash_Abel_75.pdf (665.75 KB)
De Lellis C., De Philippis G., Hirsch J., Massaccesi A..  2018.  Boundary regularity of mass-minimizing integral currents and a question of Almgren. Matrix Annals 2017. :193-205.PDF icon matrix_14.pdf (152.76 KB)
De Lellis C..  2010.  Almgren's Q-valued functions revisited. Proceedings of the International Congress of Mathematicians Hyderabad. :1–24.PDF icon icm2010_final_version.pdf (265.36 KB)
De Lellis C., Grisanti C.R, Tilli P..  2004.  Regular selections for multiple-valued functions.. Annali di Matematica Pura ed Applicata. 183:79–95.PDF icon multi_annali.pdf (287.75 KB)
De Lellis C., Hirsch J., Marchese A., Stuvard S..  2020.  Regularity of area minimizing currents mod $p$. Geom. Funct. Anal.. 30((5)):1224-1336.PDF icon DLHMS_nonlinear_2.pdf (978.39 KB)
De Lellis C, Szekelyhidi, Jr. L.  2021.  Weak stablity and closure in turbulence. PDF icon RSTA_CamilloLaszlo.pdf (373.92 KB)
De Lellis C., Gwiazda P., Swierczewska-Gwiazda A..  2016.  Transport equation with integral terms. Calc. Var. Partial Differential Equations. 55(5):Art.128pp.17.PDF icon DGS_05_03.pdf (347.31 KB)
De Lellis C., Ramic J..  2018.  Min-max theory for minimal hypersurfaces with boundary. Annales de l'Institut Fourier. 68(5):1909–1986.PDF icon Min_Max_80.pdf (644.21 KB)
De Lellis C..  2020.  Almgren's center manifold in a simple setting. Harmonic Analysis and Applications. IAS/Park City Mathematics Series. 27PDF icon PCMILectures_DeLellis_15.pdf (327.98 KB)
De Lellis C..  2016.  The regularity of minimal surfaces in higher codimension. Current developments in mathematics 2014. :153-229.PDF icon survey_CDM_24.pdf (630.06 KB)
De Lellis C, Kwon H.  0.  On Non-uniqueness of Hoelder continuous globally dissipative Euler flows. PDF icon nuqE21.pdf (525.33 KB)